# SDR IPXA1B65782

- Difficulty date: March 8, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 74,984 hours, 13,041 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2280 S24-25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, M/DECK STA 2280 S24L - S25L DR 5 CUTOUT FX SKIN CORRODED AT INNER FACE.  FX SKIN INNER FACE REPAIRED IAW HX RS R-53-61-36981 REV A & EO B747-5330-42049-A. ORG MATL 2024T3-140" THK. CORRODED BLEND OUT DEPTH .101" WIDTH 1" & LENGTH 3" FINAL CUTOUT IS 1.25"X2.5". CLASSIFIED AS A MAJOR REPAIR WITH MATL 2024T3 CLAD 0.090" AS REPAIR DOUBLER, 2024T3-140" AS FILLER. REPAIR SIZE IS 25.5"X 28".
